Inapproximability of vertex cover and independent set in bounded degree graphs

Per Austrin, Subhash Khot, Muli Safra

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)27-43
JournalTheory of Computing Systems
Volume7
Issue number1
StatePublished - 2009

Cite this

Inapproximability of vertex cover and independent set in bounded degree graphs. / Austrin, Per; Khot, Subhash; Safra, Muli.

In: Theory of Computing Systems, Vol. 7, No. 1, 2009, p. 27-43.

Research output: Contribution to journalArticle

@article{9c8542d3833d44ee8aeb6221da176c5e,
title = "Inapproximability of vertex cover and independent set in bounded degree graphs",
author = "Per Austrin and Subhash Khot and Muli Safra",
year = "2009",
language = "English (US)",
volume = "7",
pages = "27--43",
journal = "Theory of Computing Systems",
issn = "1432-4350",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Inapproximability of vertex cover and independent set in bounded degree graphs

AU - Austrin, Per

AU - Khot, Subhash

AU - Safra, Muli

PY - 2009

Y1 - 2009

M3 - Article

VL - 7

SP - 27

EP - 43

JO - Theory of Computing Systems

JF - Theory of Computing Systems

SN - 1432-4350

IS - 1

ER -